Subdivision of super geometric mean labeling for some more graphs

S.S. Sandhya, E. Ebin Raja Merly, B. Shiny

Abstract


In this paper we prove that the Subdivision of Super Geometric mean labeling for some standard graphs.

Full Text: PDF

How to Cite this Article:

S.S. Sandhya, E. Ebin Raja Merly, B. Shiny, Subdivision of super geometric mean labeling for some more graphs, J. Math. Comput. Sci., 5 (2015), 538-552

Copyright © 2015 S.S. Sandhya, E. Ebin Raja Merly, B. Shiny. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS